New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Butterfinger15
New Member


Date Joined Dec 2006
Total Posts : 2
   Posted 12/23/2006 6:15 PM (GMT -7)   
Hello, I am glad I finally found this forum. I am suffering from migraines and they are seemeing to get worse and last all day. I in the past was able to take loritabs to rid myself of the pain, but the loritabs are running then and I thought I was addicted to them, so I stopped cold turkey one day. Thankfully, my body was able to function without them, but the pain was unbearable. So, I started taking loritabs again. The pain I experience is toward the front right side of my head and can be on the left or toward the middle. Sadly, OTC drugs are not working for me or else I'd be using them. I can't go to the Dr. for awhile, but am very tempted to head to the ER sometime next week. I don't know what it could be, but they are terrible as I'm sure you all know. Any guesses as to what it can be or any questions I can answer? I know it won't be official, but at least some guesses will help me out.
Thanks and once again glad I found these forums and Merry Christmas!

BTW, I'm 21, not in the best of physical condition.

Butterfinger15
New Member


Date Joined Dec 2006
Total Posts : 2
   Posted 12/23/2006 7:27 PM (GMT -7)   
I also recently had a root canal and had an infection that was pretty bad. I took some antibiotics to kill the infection and hoped after the root canal that would get rid of the headaches, but that wasn't the case. I still believe my tooth, gums, something is infected since there is still some pain in my mouth. I have to wait until after the holidays though to get it checked out. Has anyone heard of this causing migraines? I can't recall if the migraines were happening before I had an absess or not, so it's hard to say.
Just trying to think of things...

Edit: Sorry to keep adding, but I also recall it feeling like there is pressure in my head, my eyebrows will usually tense and scrunch slightly. Hope that makes sense, When I think about it, I have to relax my eyebrow muscles. I also have allergies, I believe. I have a prescription for Nasonex, but don't really use it. I am very slightly congested at times. Once again throwing out things to help any kind of suggestions.

Edit 2: I used to have headaches caused by coffee, always after a Starbucks or homeade cup of coffee, well at least with the Venit sizes, but I have not been drinking any caffeinated drinks lately except, soda and I've cut that out the past week or 2. I've been trying to drink quite a bit of water.

These migraines are killer and really have me down in the dumps, especially because I am having to take loritabs, which I'm not prescribed to rid myself of them, but like I said I can not continue to do this. It is too expensive and I don't want to live like this forever.

Post Edited (Butterfinger15) : 12/23/2006 7:38:35 PM (GMT-7)


Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 12/24/2006 1:16 AM (GMT -7)   
Hi Butterfinger 15,

Welcome to Healing Well. Sorry you are going through this at all, and especially at Christmas!!! You do really need to find a way to seek a Doctors advice for this as everyone has very different needs with headache! I wish I could advise where the financial side is concerned but I am in the UK!!

I have Nasonex and have found it very helpful but only if taken regularly at night. But please bear in mind I do have Allergic Rhinitis as well as Migraines!!! Being steroid based it keeps the inflamation down in the sinuses where headache can develop!

Please try and find a way to see a Doctor about these headaches as soon as you can after Christmas, and let us know how you get on!

take care

Ann

Mandalynn210
Regular Member


Date Joined Dec 2006
Total Posts : 48
   Posted 12/25/2006 6:22 PM (GMT -7)   
Hello Butterfinger15...

Welcome to Healing Well... I have found a lot of help here! Although, I do feel you need to see the doctor about your probs you've been having lately. I'm sorry you've been suffering the way you have. I'm going to be 21 in February and I understand what its like to be this age and not be able to do what all my friends are doing because of health issues.

I doubt we'll ever be able to get much relief from any OTC, but a friend of mine swears by Advil Migraine... but she may not be suffering like us! Now, I am going to say, I take Loratab in the case that my Imitrex doesn't work. As much as you're having migraines I can understand how you can get addicted to Loratab. Each night, I think... How nice would it be to pop a Loratab and go to bed? Even if I don't have a migraine.

I guess you just have to be strong? And say no? Thats all I do... I'm in the process, I guess, of quitting smoking too. I was never addicted, just social smoker. But really need to quit! So anyway. about Loratab... I know that sometimes when I take it, I go to sleep and of course the migraine goes away, but its there in the morning again.

I think what Loratab does is take the pain away for the time being and allows it to come back when the medication wears off. This actually happened to me Saturday night, I was out of Imitrex and took a Loratab at about 8:00pm , went to sleep and Sunday around 2:00pm the migraine was back. Luckily my dad brought some Imitrex I had left at their house last time I visited! Took good care of that one!

As often as you've been having your migraines I don't understand why you aren't on something to take care of them other than a narcotic left over from surgery??? And of course you have to go to the doctor to get a diagnosis, possibly an MRI, get yourself checked out and see if you don't have something else underlying that may be the cause of your problems.

I also don't understand why you can't go to the doctor but CAN to the ER? The few times I've been to the ER that was a killer bill!!! Ouch!

I hope I could help you out a little... Happy Holidays!

Mandy


mommyto3
Regular Member


Date Joined Nov 2006
Total Posts : 94
   Posted 12/27/2006 6:12 AM (GMT -7)   
Hi Butterfinger-

It sounds like the Loratabs could be causing a rebound headache...They can be very painful, and can cause a vicious cycle of taking more medication to try to get rid of the pain that you are in while it is just causing more...

I've had this type of headache before and it can be just downright nasty and I have needed the help of my doctor to properly overcome it without huge amounts of suffering of pain!

Just another thought...Take Care!
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 11, 2017 7:52 PM (GMT -7)
There are a total of 2,904,219 posts in 318,733 threads.
View Active Threads


Who's Online
This forum has 158126 registered members. Please welcome our newest member, nicolerose14.
367 Guest(s), 12 Registered Member(s) are currently online.  Details
Erichardson234, Froggy88, Lapis_29, Rikky1, astroman, jgedlttlpill, Jaybee&GG, WalkingbyFaith, Adagio, AZ Guy, FLBeachgal, Blu's Mama